# SDR CA070112002

- Difficulty date: January 6, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 12,645 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: 9408328506
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF TAIL TOP ATTACH BOLT FOUND TO HAVE EXCESSIVE WEAR. RUDDER REMOVED AND NEW BOLT P/N 932.35.71.166 AND BEARING REPLACED. MFG AIRCRAFT NOTIFIED OF DEFECT.  (TC NR 20070112002)
